# SDR DALA2022120107687

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-213
- Aircraft serial: 7364
- Aircraft time: 15,802 hours, 7,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B AFT EMERGENCY LIGHT LENS IS MISSING. REPLACED LIGHT ASSY AT SEAT 1B OPS CK GOOD. REF A321 AMM 33-50.
